MAUDE Adverse Event Report: SALTER LABS LLC SALTER LABS LLC; ADULT NASAL CANNULA WITH 4' 3-CHANNEL TUBE

SALTER LABS LLC SALTER LABS LLC; ADULT NASAL CANNULA WITH 4' 3-CHANNEL TUBE
Model Number 16SOFT-4-50
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Decreased Respiratory Rate (2485)
Date of Event 12/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as patient had a decrease in oxygen, but was able to replace with new cannula.
 
Event or Problem Description
The canula came off at the connection while patient was traveling.
 
Additional Manufacturer Narrative
Reportable as patient had a decrease in oxygen, but was able to replace with new cannula.Complaint history reviewed.There have been 11 similar complaints in previous 24 months for 16soft products.Overall cpm is trending downward for product group 9-o2 cannula.Without returned material, root cause cannot be verified.However based on background information cannula tubing was most likely tugged or pulled while user was traveling, causing either bonding agent or tubing to deteriorate, which caused the tubing to separate.Disconnection is more likely to happen as the cannula ages.Users are recommended to not use cannula for longer than 14 days.Risk (rma-20017a): r22: low oxygen delivery - patient rip, breaks or damages tubing from pulling on cannula - s=8 o=2, rpn=16.Rpn < 25, therefore risk is acceptable.
 
Event or Problem Description
The canula came off at the connection while patient was traveling.

Brand Name
SALTER LABS LLC
Common Device Name
ADULT NASAL CANNULA WITH 4' 3-CHANNEL TUBE
Manufacturer (Section D)
SALTER LABS LLC
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS LLC
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16070724
Report Number3000219639-2022-00044
Device Sequence Number6262984
Product Code CAT
UDI-Device Identifier10607411915830
UDI-Public10607411915830
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16SOFT-4-50
Device Catalogue Number16SFT-4-50
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown